# SDR GTIA020013

- Difficulty date: January 15, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Slide Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FOUND SLIDE PACK R1 WILL NOT LATCH.  REPAIRED BROKEN LATCH SYSTEM OPERATES NORMALLY IAW MD-80 MM 25-62-00.  NO OTHER DEFECTS NOTED.  (M)
